Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 4, Pages 641-670
http://dx.doi.org/10.1155/S0161171287000784

Recent developments on the Stieltjes transform of generalized functions

1Department of Mathematics, Banaras Hindu University, Varanasi 5, India
2Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA

Received 11 November 1985; Revised 20 December 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ram Sankar Pathak and Lokenath Debnath, “Recent developments on the Stieltjes transform of generalized functions,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 641-670, 1987. https://doi.org/10.1155/S0161171287000784.